# SDR 05FDEA01339

- Difficulty date: May 17, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 44,365 hours, 9,045 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR UPPER CAP FOUND CORROSION AT XORS 470.   REPAIRED AS PER FEDEX EA NR 1-5710-83099 THIS REPAIR CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
